# SDR SIMA2012051009

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 30,265 hours, 28,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERABLE. (EXTERNAL) THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR EXTERNAL LIGHT BULB.  THE OPERATIONAL CHECK WAS GOOD IAW 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
